# SDR 2006UALA00060

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 38,603 hours, 13,786 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF GREEN SYSTEM HYDRAULIC PRESSURE.  LOSS OF GREEN HYD SYSTEM.  FOUND EDP LEAKING AT MATING FLANGE.  REPLACED PUMP REF MM29-11-51.  RAN ENG, NO LEAKS, LEVELS  NORMAL.
